What does it mean when it says here that there is a "POSSIBLE" drug interaction when taking Levothyroxine (lowest dose) and Sinemet (25/100 tabs, 1/2 tab 7x a day)? What would be the symptoms of an adverse interaction if there were to be one, especially in a geriatric patient? (I want to be proactive on behalf of my elderly parent.) Thanks!
Levothyroxine and Parkinson's drugs such as Sinemet?
Added 21 Jun 2010:
It says so right here on this very website:
"Possible food and drug interactions when taking Levothyroxine
"levothyroxine can interact with a wide variety of medications. It's advisable to check with your doctor before taking any other drug, but you should be especially wary of the following:
...[Then begins long list, including the following:]
***Parkinson's drugs such as Sinemet***" [emphasis mine]
Yet when inputting the two for potential interaction, you're right--it says they don't interact. Just find this confusing/contradictory. Do the two interact or not?
It appears that there are no interactions between your selected drugs
What source have you seen a "possible drug interaction"?
If you are unsure check with your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Apr 2010 • 1 answer
Posted 31 May 2010 • 1 answer
I've been on Sinemet for 2 yrs, very effective. Should I be worried if its losing its effectiveness?
Posted 4 May 2011 • 2 answers
Posted 11 May 2011 • 1 answer
Posted 6 Jul 2016 • 0 answers